# SDR CALA2021081801359

- Difficulty date: August 17, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 60,326 hours, 26,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219620000
- Condition: Corroded
- Location: Frms 68 - 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6185 MAIN CABIN FLOOR SUPPORT Y254 HAS CORROSION FROM FR68 TO FR70 (DOT 38-32)() REPLACED MAIN CABIN FLOOR SUPPORT Y254 FROM FR68-FR70. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14-283-002 FIG.1 MEASURED AT L=3. 0" X W=1.5" X D=0.031" T14905.
